Extended b-metric spaces and the related approximate fixed point results
DOI:
https://doi.org/10.23755/rm.v49i0.1431Keywords:
fixed point, b-metric space, approximate fixed point, rational contractionAbstract
In this paper, we investigate some approximate fixed point results in extended b-metric spaces using several contraction mappings such as the Mohseni-Saheli contraction, the B-contraction, and their consequences. Additionally, we prove some ϵ-fixed point results by using rational type contraction mappings, which were discussed mainly in Dass and Gupta [1975] and Jaggi [1977]. Also, a few examples are included to illustrate the results. Finally, we discuss some applications that support our main results in the field of applied mathematicsReferences
I. A. Bakhtin. The contraction mapping principle in almost metric spaces. Funct. Anal., 30:26–37, 1989.
S. Banach. Surles operations dans les ensembles abstract et leur application aux equation integrals. Fund. Math, 3:133–181, 1922
M. Berinde. Approximate fixed point theorems. Stud. Univ. ”Babes-bolyai”, Mathematica LI, 1:11–25, 2006.
V. Berinde. Iterative approximation of fixed points. Editura efemeride, Baia Mare, 2002.
V. Berinde. On the approximation of fixed points of weak contractive mappings. Carpathian J. Math., 19(1):7–22, 2003.
R. M. T. Bianchini. Su un problema di S. Reich riguardante la teoria dei punti fissi. Bolletino U.M.I.,, 4(5):103–106, 1972.
M. Boriceanu. Fixed point theory for multivalued generalized contraction on a set with two b-metric spaces. Studia, univ.”Babes-Bolyai”, Mathematica Libertica, 3:1–14, 2009.
F. Brouwer. The fixed point theory of multiplicative mappings in topological vector spaces. Mathematische Annalen., 177:283–301, 1908.
S. K. Chatterjea. Fixed point theorems. C.R. Acad.Bulg. Sci., 25:727–730, 1972.
L. B. Ciric. Generalized contractions and fixed point theorems. Publ. Inst. Math. (Bulgr), 12(26):19–26, 1971.
B. K. Dass and S. Gupta. An extension of Banach contraction principle through rational expression. Communicated by F. C. Auluck, FNA, 1975.
P. Debnath, N. Konwar, and S. Radenovic. Metric fixed point theory, applications in Science, Engineering and Behavioural Sciences. Forum for inter disciplinary mathematics, Springer, 2021.
D. Dey and M. Saha. Approximate fixed point of Reich operator. Acta Mathematica Universitatis Comenianae, 2012.
G. E. Hardy and T. D. Rogers. A generalization of fixed point theorems of Reich. Can. Math. Bull., 16:201–206, 1973.
D. S. Jaggi. Some unique fixed point theorems. Indian Journal of Pure and Applied Mathematics, 8:223–230, 1977.
R. Kannan. Some results on fixed points. Bull Calcutta Math. Soc.,, 60:71–76, 1968.
R. Kannan. Some results on fixed points II. Am. Math. Mon., 76:405–408, 1969
E. Karapinar. A new non-unique fixed point theorem. Ann. Funct. Annals, 2(1):51–58, 2011.
M. S. Khan. A fixed point theorems for metric spaces. Rendiconti Dell ’istituto di mathematica dell’ Universtia di tresti,, 8:69–72, 1976.
S. A. Khuri and I. Louhichi. A novel Ishikawa-Green’s fixed point scheme for the solution of BVPs. Appl. Math. Lett.,, 82:50–57, 2018.
M. Marudai and V. S. Bright. Unique fixed point theorem on weakly B-contractive mappings. Far East journal of Mathematical Sciences (FJMS), 98(7):897–914, 2015.
Z. D. Mitrovic and S. Radenovi ´ c. The Banach and Reich contractions in ´ bv(s)-metric spaces. J. Fixed Point Theory Appl., 19:3087–3095, 2017.
S. A. M. Mohsenalhosseini and M. Saheli. Some of family of contractive type maps and Approximate common fixed point. J.Fixed Point Theory, (2021:2), 2021.
S. A. M. Mohsenalhosseini, H. Mzaheri, and M. A. Dehghan. Approximate best proximity pairs in metric space. Abstr. Appl. Anal., (596971), 2011.
S. A. M. Mohsenialhosseini. Approximate fixed point theorems of cyclical contraction mapping. Mathematica Moravica,, 21(1):125–137, 2017.
S. Reich. Some remarks connecting contraction mappings. Can. Math. Bull., 14: 121–124, 1971.
J. R. Roshan, V. Parvanesh, Z. Kadelburg, and N. Hussain. New fixed point results in b-rectangular metric spaces. Nonlinear Analalysis: Modelling and control, 21(5):614–634, 2016.
K. Tijani and S. Olayemi. Approximate fixed point results for rational-type contraction mappings. International Journal of Analysis and Optimization: Theory and Applications,, pages 76–86, 2021.
S. Tis, A. Torre, and R. Branzei. Approximate fixed point theorems. Libertas Mathematica, 23:35–39, 2003.
T. Zamfirescu. Fixed point theorems in metric spaces. Arch. Math.(Basel), 23: 292–298, 1972
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.